| Model Number |
PXSLIMLAN115T45 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery using a lantern delivery microcatheter (lantern) and a non-penumbra guide sheath.During the procedure, while trying to advance the lantern through the guide sheath without using a guidewire, the lantern broke approximately 12cm from the proximal end.Therefore, the physician removed the lantern by pulling it out.The procedure was completed using a new lantern, the same guide sheath and a guidewire.There was no report of an adverse effect to the patient.